Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 24, NWS Milwaukee, WI

October 19, 2015

NWS Milwaukee, WI issued this gale warning at Oct 19, 2015, 9:43 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 19, 2015, 9:43 AM CDT (14:43 UTC)
Expired
Oct 19, 2015, 7:00 PM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WHUS73 KMKX 191443
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 AM CDT MON OCT 19 2015

...STRONG SOUTHWEST WINDS EXPECTED INTO TONIGHT...

.A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE
NORTHEAST U.S. AND LOW PRESSURE MOVING IN FROM NORTHERN MINNESOTA
WILL RESULT IN GUSTY SOUTH TO SOUTHWEST WINDS OVER THE NEAR SHORE
WATERS. THE GUSTY WINDS WILL CONTINUE INTO TONIGHT.

WAVE HEIGHTS WILL BUILD IN RESPONSE TO THE WINDS...WITH THE
HIGHEST WAVES TOWARDS THE OPEN WATERS.

LMZ645-646-201400-
/O.UPG.KMKX.SC.Y.0087.000000T0000Z-151020T1500Z/
/O.NEW.KMKX.GL.W.0024.151019T1443Z-151020T0000Z/
/O.NEW.KMKX.SC.Y.0088.151020T0000Z-151020T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
943 AM CDT MON OCT 19 2015

...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
TUESDAY. 

* WINDS: SOUTH TO SOUTHWEST UP TO 30 KNOTS WITH GUSTS TO AROUND
  35 KNOTS.

* WAVES: INCREASING TO 4 TO 7 FEET. THE HIGHEST WAVES WILL BE
  TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-200900-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-151020T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
943 AM CDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS: SOUTH TO SOUTHWEST UP TO 30 KNOTS WITH A FEW GUSTS TO 
  NEAR 35 KNOTS. 

* WAVES: INCREASING TO 4 TO 7 FEET. THE HIGHEST WAVES WILL BE 
  TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX
2 follow-up statements
074 
WHUS73 KMKX 192027
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT MON OCT 19 2015

...STRONG SOUTHWEST WINDS EXPECTED INTO TONIGHT...

.A TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY SOUTHWEST WINDS
OVER THE NEAR SHORE WATERS. THE GUSTY WINDS WILL CONTINUE THROUGH
EARLY TUESDAY MORNING ESPECIALLY IN THE SOUTHERN MARINE ZONES.

WAVE HEIGHTS WILL BUILD IN RESPONSE TO THE WINDS...WITH THE
HIGHEST WAVES TOWARDS THE OPEN WATERS.

LMZ645-646-200430-
/O.CON.KMKX.GL.W.0024.000000T0000Z-151020T0000Z/
/O.CON.KMKX.SC.Y.0088.151020T0000Z-151020T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
327 PM CDT MON OCT 19 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM CDT TUESDAY...

* WINDS: SOUTH TO SOUTHWEST UP TO 30 KNOTS WITH GUSTS TO AROUND 
  35 KNOTS. 

* WAVES: INCREASING TO 4 TO 7 FEET. THE HIGHEST WAVES WILL BE 
  TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-200430-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-151020T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
327 PM CDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS: SOUTH TO SOUTHWEST UP TO 30 KNOTS WITH A FEW GUSTS TO 
  NEAR 35 KNOTS. 

* WAVES: INCREASING TO 4 TO 7 FEET. THE HIGHEST WAVES WILL BE 
  TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
953 
WHUS73 KMKX 200003
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT MON OCT 19 2015

...STRONG SOUTHWEST WINDS EXPECTED INTO TONIGHT...

.A TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY SOUTHWEST WINDS
OVER THE NEAR SHORE WATERS. THE GUSTY WINDS WILL CONTINUE THROUGH
EARLY TUESDAY MORNING ESPECIALLY IN THE SOUTHERN MARINE ZONES.

WAVE HEIGHTS WILL BUILD IN RESPONSE TO THE WINDS...WITH THE
HIGHEST WAVES TOWARDS THE OPEN WATERS.

LMZ645-646-200815-
/O.EXP.KMKX.GL.W.0024.000000T0000Z-151020T0000Z/
/O.CON.KMKX.SC.Y.0088.000000T0000Z-151020T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
703 PM CDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
TUESDAY...
...GALE WARNING HAS EXPIRED...

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS.

* WAVES: 3 TO 4 FEET...HIGHER WAVES WILL BE TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-200815-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-151020T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
703 PM CDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. 

* WAVES: 3 TO 4 FEET WITH HIGHER WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 19, 3:21 AM CDT, 6 hours 22 minutes earlier.

Area forecast discussion, Oct 19, 3:21 AM CDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 AM CDT MON OCT 19 2015

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.

THE MID/UPPER LEVEL FLOW BECOMES A LITTLE MORE ZONAL WITH THE
WINDS INCREASING TO 55 KNOTS ACROSS NORTHERN WISCONSIN THIS
EVENING. THIS PUTS SOUTHERN WISCONSIN IN THE RIGHT ENTRANCE REGION
OF THE WIND MAX AND RESULTS IN WEAK UPPER DIVERGENCE. THE MAIN JET
IS FARTHER NORTH ACROSS SOUTHERN CANADA...NORTH OF THE GREAT
LAKES.

700 MB UPWARD MOTION IS WEAK...BUT DOES INCREASE EARLY THIS
EVENING. THE RH AT 700 MB INCREASES LATE AFTERNOON...NEARLY
SATURATING BY MIDNIGHT. THE RH DOES SATURATE JUST TO THE EAST OVER
LAKE MICHIGAN. THE LOWER LEVELS ARE DRY. GFS FORECAST SOUNDINGS
WOULD INDICATE VIRGA POTENTIAL INITIALLY...ALTHOUGH SOME LIGHT
SHOWERS COULD REACH THE GROUND MAINLY EAST TONIGHT.

THE 850 MB WINDS INCREASE TO 40 TO 50 KNOTS TODAY AND DIMINISH
TONIGHT. 850 MB WARM AIR ADVECTION CONTINUES THROUGH MUCH OF THE
PERIOD...ALTHOUGH DOES COOL BRIEFLY LATE AFTERNOON...POSSIBLY DUE
IN PART TO EVAPORATIVE COOLING. THE GFS BRINGS LIGHT PRECIPITATION
INTO NORTHERN AREAS TOWARD EVENING...AND ACROSS MUCH OF THE REGION
EXCEPT FAR SOUTH TONIGHT. THE HRRR EXPERIMENTAL IS MORE
CONSERVATIVE ON THE PRECIPITATION REACHING THE GROUND THROUGH
EARLY EVENING. PREFER THE DRIER MESO MODELS.

MAIN CONCERN IS THE SURFACE WINDS WITH THE STRONG LOW LEVEL JET.
THE INVERSION IS INITIALLY KEEPING THE STRONGER WINDS AT BAY. MESO
MODELS APPEAR TO BE HAVING DIFFICULTY IN MIXING DOWN THE STRONGER
WINDS...WITH A RATHER CHAOTIC WIND STRUCTURE. WILL GO MAINLY WITH
THE CONSENSUS WIND SPEED/GUSTS.

EXPECT STRONG GUSTY WINDS TO EVENTUALLY MIX DOWN WITH SOME GUSTS
TO 40 MPH. THE GRADIENT WEAKENS SOMEWHAT NORTH AREAS TOWARD
EVENING WITH A WEAK TROUGH SAGGING IN FROM THE NORTH.

.SHORT TERM...TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST
CONFIDENCE IS MEDIUM.

MODELS ARE IN DECENT AGREEMENT WITH FEATURES DURING THIS
PERIOD. THEY KEEP THE WARM FRONT WEST TO EAST ACROSS THE AREA
TUESDAY...THEN SHIFT IT SLOWLY NORTHWARD TUESDAY NIGHT AS LOW
PRESSURE MOVES NORTHEASTWARD INTO THE REGION. THE LOW THEN MOVES
NORTHEAST ACROSS WISCONSIN INTO EASTERN UPPER MICHIGAN
WEDNESDAY...BRINGING A COLD FRONT EASTWARD THROUGH THE AREA IN THE
AFTERNOON.

WARM AIR ADVECTION CONTINUES TO FOCUS ACROSS THE AREA TUESDAY INTO
WEDNESDAY. THERE IS A 500 MB VORTICITY MAXIMUM THAT MOVES EAST
THROUGH THE AREA LATER TUESDAY INTO TUESDAY EVENING...WITH AN
ELONGATED VORTICITY MAXIMUM MOVING THROUGH WITH THE COLD FRONT
LATER ON WEDNESDAY. THE MAIN 500 MB VORTICITY MAXIMUM REMAINS
NORTH OF THE AREA.

AREA FORECAST SOUNDINGS FROM NAM/GFS SHOW MOISTURE INCREASING
ABOVE 850 MB TUESDAY INTO TUESDAY NIGHT...THEN DRYING OUT SOMEWHAT
WEDNESDAY. CONTINUED STEADY INCREASE IN POPS TUESDAY INTO TUESDAY
EVENING...LINGERING THROUGH WEDNESDAY. MAY NEED HIGHER POPS IN
LATER FORECASTS FOR TUESDAY AFTERNOON/NIGHT IF WET LOOK IN MODELS
CONTINUES.

THERE ARE HINTS OF WEAK ELEVATED CAPE TUESDAY ACROSS THE
AREA...WITH ELEVATED CAPE OF SEVERAL HUNDRED J/KG POSSIBLE
WEDNESDAY AFTERNOON WITH THE FRONTAL PASSAGE. KEPT SLIGHT CHANCE
OF THUNDER MENTION WEDNESDAY AFTERNOON FOR NOW. DEEP LAYER SHEAR
IS STRONG WEDNESDAY...THOUGH LOW LEVEL LAPSE RATES ARE POOR...SO
ELEVATED CAPE MAY NOT BE REALIZED WITH FRONT.

MILD TEMPERATURES ARE EXPECTED TUESDAY AND ESPECIALLY
WEDNESDAY...WITHIN WARM AIR ADVECTION REGIME. CLOUDS TUESDAY MAY
LIMIT HIGHS TO THE 60S ACROSS THE AREA...WITH LOWER 70S POSSIBLE
IN THE SOUTH AND WEST ON WEDNESDAY WITH PARTIAL SUNSHINE.

.LONG TERM...THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE IS
MEDIUM.

GFS/ECMWF ARE SHOWING MORE SIMILAR TRENDS FOR THIS PERIOD OF THE
FORECAST. THEY BOTH HAVE HIGH PRESSURE MOVING EAST THROUGH THE
AREA THURSDAY...THEN EAST THURSDAY NIGHT. A SHORTWAVE RIDGE AT 500
MB BUILDS INTO THE AREA DURING THIS TIME AS WELL. THESE FEATURES
SHOULD BRING QUIET WEATHER WITH SOMEWHAT COOLER TEMPERATURES.

MODELS ARE IN BETTER AGREEMENT WITH THE COLD FRONTAL PASSAGE
TIMING FOR FRIDAY NIGHT INTO SATURDAY ACROSS THE REGION. SEVERAL
500 MB VORTICITY MAXIMA MOVE THROUGH THE AREA AS WELL DURING THIS
TIME. HIGH END CHANCE POPS LOOK GOOD FOR NOW...THOUGH MAY NEED TO
BE RAISED IN LATER FORECASTS IF TIMING AGREEMENT REMAINS IN LATER
MODEL RUNS. MILD TEMPERATURES LOOK REASONABLE DURING THIS TIME.

QUIET WEATHER SHOULD RETURN SUNDAY WITH HIGH PRESSURE MOVING INTO
THE REGION. COOLER TEMPERATURES WOULD BE POSSIBLE BEHIND THE COLD
FRONT.

&&

.AVIATION/12Z TAFS/...

A STRONG LOW LEVEL JET OF 50 KNOTS WILL RESULT IN LOW LEVEL WIND
SHEAR THIS MORNING. THIS WILL END AS WINDS MIX TO THE
SURFACE...RESULTING IN GUSTY WINDS LATER THIS MORNING AND
AFTERNOON.

VFR CIGS AND VSBYS...WITH INCREASING MID LEVEL CLOUDS AND SOME
SCATTERED LIGHT SHOWERS POSSIBLE TOWARD EVENING IN AREAS NORTH OF
MILWAUKEE AND MADISON. THE SHOWERS SHOULD SAG A LITTLE SOUTH
TONIGHT...BUT STILL MAINLY VFR.

&&

.MARINE...

SOUTH/SOUTHWEST WINDS WILL CONTINUE TO INCREASE THIS MORNING.
SHOULD SEE PERSISTENT GUSTS AT SMALL CRAFT ADVISORY LEVELS THROUGH
TONIGHT...ALONG WITH A FEW GUSTS TO GALE TODAY.

&&

.FIRE WEATHER...

MILDER AIR WILL ARRIVE WITH BREEZY SOUTHWEST WINDS. THE WARM
TEMPERATURES AND WINDS WILL COMBINE WITH MINIMUM RH VALUES IN THE
30 PERCENT RANGE TO CREATE ELEVATED FIRE WEATHER CONDITIONS ACROSS
SOUTHERN WISCONSIN. OPTED TO NOT ISSUE A RED FLAG WATCH OR WARNING
WITH FUEL LEVELS...TEMPERATURES AND RH VALUES FALLING JUST SHORT
OF WARNING CRITERIA.

RH VALUES WILL BE HIGHER TUESDAY...ALONG WITH LIGHTER WINDS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT TUESDAY FOR LMZ645-646.

     SMALL CRAFT ADVISORY UNTIL 4 AM CDT TUESDAY FOR LMZ643-644.

&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
TUESDAY THROUGH SUNDAY...WOOD
Hazardous weather outlook, Oct 19, 3:25 AM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CDT MON OCT 19 2015

WIZ046-047-051-052-056>060-062>072-200830-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
325 AM CDT MON OCT 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WINDY CONDITIONS WITH MILD TEMPERATURES AND LOW RELATIVE HUMIDITY
VALUES ARE EXPECTED ON MONDAY AS SOUTH WINDS DEVELOP AHEAD OF AN
APPROACHING TROUGH OF LOW PRESSURE. WIND GUSTS OF 35 TO 40 MPH
ARE EXPECTED. THIS WILL RESULT IN ELEVATED FIRE WEATHER
CONDITIONS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY AS A COLD
FRONT MOVES THROUGH WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-200830-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 AM CDT MON OCT 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR STRONG SOUTH TO SOUTHWEST
WINDS AND HIGH WAVES...AHEAD OF AN APPROACHING TROUGH OF LOW
PRESSURE. A FEW GUSTS MAY REACH GALE CRITERIA TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO TUESDAY
MORNING FOR BRISK SOUTHWEST WINDS AND HIGH WAVES.

THERE IS A SMALL CHANCE OF THUNDERSTORMS ON WEDNESDAY AS A COOL
FRONT MOVES THROUGH THE WESTERN GREAT LAKES.

SOUTH WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS LATE THURSDAY
NIGHT THROUGH FRIDAY NIGHT...AND AGAIN WITH NORTH WINDS SATURDAY
AND SATURDAY NIGHT AS LOW PRESSURE MOVES ACROSS THE NORTHERN
GREAT LAKES.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 9:43 AM CDTSmall Craft AdvisoryMKX27 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.